# SDR DALA2015040502608

- Difficulty date: April 1, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HOLE COUNTERSINKS AND FAYING SURFACE AT LT FUEL TANK ACCESS PANEL 1367C.  CORROSION ON HOLE COUNTERSINKS AT FUEL TANK ACCESS PLATE, 1367C WAS REMOVED. THE MAX DIAMETER ALLOWED IS .532 AND FOUND 3 HOLES DAMAGE ADJACENT WITH .539, .535 AND .550  AND THE FUEL TANK ACCESS PLATE WAS REPLACED.  LP 1886980
